W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
TSB121706A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.The instructions for use (ifu) states, the gore® tag® thoracic branch endoprosthesis is indicated for endovascular repair of lesions of the descending thoracic aorta, while maintaining flow into the left subclavian artery, in patients who have adequate anatomy.Additional device associated with this event: tsb121706a/(b)(6), udi: (b)(4).
Event or Problem Description
On (b)(6) 2024, this patient underwent endovascular treatment for an ascending aortic aneurysm.The patient was implanted with gore® tag® thoracic branch endoprostheses (tbe) in zone 0 and with a proximal extension into the ascending aorta using gore® tag® conformable thoracic stent grafts (ctag).The patient tolerated the procedure.The tbe side branch devices were implanted within the brachiocephalic artery.On (b)(6) 2024, the physician reported the patient had a pseudoaneurysm at the distal end of the side branch devices.Onset date is unknown, physician suspects the patient may have developed an infection, but this has not been confirmed.On (b)(6) 2024, it was reported that the patient is believed to have also developed a small penetrating aortic ulcer (pau) in the ascending aorta proximal to the ctag device.The fsa is not aware of any planned intervention to treat this pau.On (b)(6) 2024, the patient underwent endovascular reintervention for treatment of the pseudoaneurysm at the distal end of the side branch device.An additional gore® tag® thoracic branch endoprosthesis side branch was implanted in the brachiocephalic artery.The patient tolerated the procedure with good results.
Additional Manufacturer Narrative
Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: two cta¿s submitted for evaluation, both have arterial phase only, non-contrast and delay phases are not available for evaluation.There is a lack of wall apposition at the distal end of the side branch.There is a contrast-like density outside of the graft near the distal end of the side branch.Contrast cannot be confirmed with an arterial phase only image set.